Discussions that mention morphine

Back Problems board


[


I have been on all kinds of meds for the last 9 years. Mostly including Darvocet, (which I was addicted to for a long time), Tramadol, Muscle relaxers, Anti Inflammatory, etc. However, since the surgery I have experienced SEVERE Migraine headaches. I am on Toprimate, to "help" eliminate the severity and amount of migraines, but when I have questioned my doctors if the headaches are related to my back, they look at me as if I am crazy...an have told me "no" the migraines have no relation to your back issue. Is there anyone out there that has had any headaches since a back surgery?? Or has anyone had any confirmation from a doctor whose been able to find a relation between the two.

Confused, frustrated, and apparently Crazy
~E~

Hello! Sorry to hear about your pain.
I was diagnosed with migraines about 17 years ago, one thing I did notice was certain pain meds will kick off a migraine for me. Mostly morphine, Opana, will make a migraine come on for me. I don't know if you take pain meds or what your situation is but for me that is what happens. I have severe migraines, bad enough that my nerologist has ordered home health care, iv infusion, 3 times now, twice since surgery. I don't think there is a correlation between my migraines and my fusion surgery, because I was diagnosed way before my DDD began.
Best of luck to you.

Lori